Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hand Neuropathy Exercises

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

triglycerides,neuropathy,purple feet

I recently got my lipd panel bloodwork back and my triglyceride level is 858. I'm hiv positive and take Atripla. Also, for the last 6 months my feet and hands hurt and burn all the time and feel numb. My feet turn a very dark purple color in...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...the main reason we worry about cholesterol and triglycerides is the prevention of heart disease- so other factors, like diet, exercise and smoking cessation will also significantly improve one's risks.I hope this helps,BY Read more »

Can nutrition and exercise help improve HIV-related neuropathy?

Some background about me: I was diagnosed with HIV/AIDS in April of this year, a late-stage... Read more »

Neuropathy/Triglyceride regime dilemma

Dear Dr. Henry: As an update, I wrote you earlier about whether Kaletra/Epivir/Viread is a good... Read more »
Articles
Being Alive

Manage Peripheral Neuropathy

...my fingers, but I've lost most of the feeling in my toes. Do you have any advice on ways I can manage this condition through exercise or supplementation? Peripheral neuropathy causes pain (sometimes described as tingling or burning) and... Read more »
Project Inform

Peripheral Neuropathy

...www.atdn.org and click on "Access Project." People who lack coverage for meds can sometimes gain access to them through the manufacturers' Patient Assistance Programs. A good resource for this is www.rxassist.org , though you must sign in for... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...studies, although some verysmall studies have reported benefit in pain relief. They can also be costly andvary in quality between manufacturers. Discuss supplements with your doctorbefore taking. While HIV PN and diabetic PN are not the same... Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
Connect With Others

Puzzled

Posted by Anonymous, 2 Replies
...infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had burning sensations all... Read more »

Neuropathy

Posted by tol85, 1 Reply
...is, Has anyone had symptoms of neuropahty, then have tested negative and suddenly all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV or AIDS. Usually cause by certain mediactions. My other... Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
...NSAID's but every now and then they get the better of me. I have never been on ARV's. Has anyone else her had experience with neuropathy? My ID specialist said it wasn't neuropathy since my vibration test was normal but he reccomended neuro... Read more »